CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Michal-A-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1940 | 1935 | 1930
Number of items: 6.

1940

Michal, A. D. (1940) Differentials of Functions with Arguments and Values in Topological Abelian Groups. Proceedings of the National Academy of Sciences of the United States of America, 26 (5). pp. 356-359. ISSN 0027-8424. PMCID PMC1078188. https://resolver.caltech.edu/CaltechAUTHORS:20150811-112829955

1935

Michal, A. D. (1935) "Riemannian" differential geometry in abstract spaces. Proceedings of the National Academy of Sciences of the United States of America, 21 (9). pp. 526-529. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:MICpnas35

1930

Michal, A. D. and Kennison, L. S. (1930) Quadratic functional forms in a composite range. Proceedings of the National Academy of Sciences of the United States of America, 16 (9). pp. 617-619. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:MICpnas30c

Michal, Aristotle D. (1930) Projective functional tensors and other allied functionals. Proceedings of the National Academy of Sciences of the United States of America, 16 (2). pp. 165-168. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:MICpnas30d

Michal, Aristotle D. (1930) The differential geometry of a continuous infinitude of contravariant functional vectors. Proceedings of the National Academy of Sciences of the United States of America, 16 (2). pp. 162-164. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:MICpnas30b

Michal, Aristotle D. (1930) Differential geometries of function space. Proceedings of the National Academy of Sciences of the United States of America, 16 (1). pp. 88-94. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:MICpnas30a

This list was generated on Mon Oct 14 07:30:51 2019 PDT.